RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 2, Pages 211–214 (Mi mz7740)  

A uniqueness theorem for solutions to an inverse problem for the wave equation

Yu. E. Anikonov

Computer Centre of USSR Academy of Sciences, Siberian Branch

Abstract: It is shown that in a certain wave equation the coefficient is uniquely determined if the Cauchy data are given and if the solution of the equation is known as a function on a plane and of time.

Full text: PDF file (235 kB)

English version:
Mathematical Notes, 1976, 19:2, 127–128

Bibliographic databases:

UDC: 517.9
Received: 04.07.1974

Citation: Yu. E. Anikonov, “A uniqueness theorem for solutions to an inverse problem for the wave equation”, Mat. Zametki, 19:2 (1976), 211–214; Math. Notes, 19:2 (1976), 127–128

Citation in format AMSBIB
\Bibitem{Ani76}
\by Yu.~E.~Anikonov
\paper A~uniqueness theorem for solutions to an inverse problem for the wave equation
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 2
\pages 211--214
\mathnet{http://mi.mathnet.ru/mz7740}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=420019}
\zmath{https://zbmath.org/?q=an:0326.35073}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 2
\pages 127--128
\crossref{https://doi.org/10.1007/BF01098744}


Linking options:
  • http://mi.mathnet.ru/eng/mz7740
  • http://mi.mathnet.ru/eng/mz/v19/i2/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:162
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020